# SDR DALA2025121509139

- Difficulty date: December 13, 2025
- Submitted: December 15, 2025
- Operation: Air carrier
- Aircraft: N555NW
- Make and model: Boeing 757251
- Aircraft serial: 33391
- Aircraft time: 63,261 hours, 28,684 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Zone
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON MAIN DECK FLOORBEAM TOP FLANGE ON BOTH UPPER AND LOWER SURFACES AT BS 1681 LBL 12.   REMOVED CORROSION AT BS 1681 LBL 12 FLOORBEAM TOP FLANGE, FOUND TO BE OUT OF LIMITS. REMOVED DAMAGE AND REPAIRED FLOORBEAM IAW SRM 53-00-51-1A-1 AND SRM 53-60-51-2R-3 REPAIR 3. (1350058)
